MathSciNet Relay Station
MathSciNet bibliographic data
MR2207022 (2006m:22017) 22E40 (28D15 43A05 43A07)
Bader, Uri; Shalom, Yehuda Factor and normal subgroup theorems for lattices in products of groups. Invent. Math. 163 (2006), no. 2, 415–454.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement